# SDR COEA2016071622811

- Difficulty date: July 16, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 162B63160
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 623GT HAS CORROSION ON INNER SURFACE.  REPLACED WITH OEM PART.
